WELCOME TO MY HOMEPAGE

CONTACT

SUJIN KHOMRUTAI

OFFICE

Room 1408/14 Maha Vajirunhis Building

(Email) sujin.k AT chula.ac.th

Department of Mathematics and Computer Science,

Chulalongkorn University

(Tel) 66-022185158

Bangkok, THAILAND 10330


Research Interests

·        Nonlinear Partial Differential Equation

Publications

1.  S. Khomrutai, Nonlocal equations with regular varying decay solutions, submit

2.  S. Khomrutai, Instantaneous blow-up versus global well-posedness and asymptotic for linear pseudoparabolic equations, submit, arXiv.

3.      S. Khomrutai, Global well-posedness and grow-up rate of solutions for a sublinear pseudoparabolic equation, 260(4) 2016, 3598-3657, Journal of Differential Equations.

4.      S. Khomrutai, Global and blow-up solutions of superlinear pseudoparabolic equations with unbounded coefficient, 122 July 2015, 192-214, Nonlinear Analysis, Theory, Methods, & Applications.

5.      S. Khomrutai, Uniqueness and grow-up rate of solutions for pseudoparabolic equations in Rn with a sublinear source, 48 October 2015, 8-13, Applied Mathematics Letters.

6.  S. Khomrutai and N. Kitisin, Blow-up in non-autonomous semilinear pseudoparabolic equations, ScienceAsia 10 (2014).

Links

·      arXiv.org: Analysis of PDEs

·      Math Journal Ranking: Aust MS


Teaching

 

Update 4/01/2016